# SDR FDEA200901160216

- Difficulty date: January 16, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,206 hours, 30,538 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VST165D
- Part serial: 1100
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAXI OUT RECEIVED OVERBOARD EXTRACT VALVE FAULT.  FOLLOWED MEL BUT WOULD NOT MAINTAIN PRESSURIZATION  IN FLIGHT.  DIVERT TO ATL PER GOC.  ACN RELEASED FOR SERVICE PER MEL/CDL: 21-23-06 CATEGORY: C.  VENT OVBD VALVE INOP, VALVE MANUALLY SET PARTIALLY OPEN, FOR GROUND OPERATION OF AVIONICS, CONDITIONED AIR MUST BE AVAILABLE AND USED."  REMOVED AND REPLACED OVBD EXTRACT VALVE PER MM 21-23-13-4. OPS CHECKED NORMAL.
